Czechoslovak Mathematical Journal

Vol. 63, No. 4, 2013 · Contents


Guoqiang Zhao, Lirong Yin:
Wakamatsu tilting modules with finite injective dimension

Behrouz Sadeghi, Kamal Bahmanpour, Jafar A'zami:
Artinian cofinite modules over complete Noetherian local rings

Hafida Laasri, Omar El-Mennaoui:
Stability for non-autonomous linear evolution equations with $L^p$-maximal regularity

Kamal Lochan Patra, Binod Kumar Sahoo:
Minimizing Laplacian spectral radius of unicyclic graphs with fixed girth

Song-Tao Guo, Xiao-Hui Hua, Yan-Tao Li:
Hexavalent $(G,s)$-transitive graphs

Fumi-Yuki Maeda, Yoshihiro Mizuta, Takao Ohno, Tetsu Shimomura:
Approximate identities and Young type inequalities in Musielak-Orlicz spaces

Romeo Meštrović:
Congruences involving the Fermat quotient

Shy-Der Lin, Shuoh-Jung Liu, Han-Chun Lu, Hari Mohan Srivastava:
Linearization relations for the generalized Bedient polynomials of the first and second kinds via their integral representations

Sarfraz Ahmad:
On the $f$- and $h$-triangle of the barycentric subdivision of a simplicial complex

Kamila Kliś-Garlicka:
Reflexivity of bilattices

Adam Osękowski:
A sharp maximal inequality for continuous martingales and their differential subordinates

Marek Bienias, Szymon Głąb, Robert Rałowski, Szymon Żeberski:
Two point sets with additional properties

Sebastian Burciu:
Subgroups of odd depth - a necessary condition

Vijay Kumar Bhat:
Minimal prime ideals of skew polynomial rings and near pseudo-valuation rings

Jakub Duda, Luděk Zajíček:
Curves in Banach spaces which allow a $C^{1,\rm BV}$ parametrization or a parametrization with finite convexity

Xiaoning Xu, Liangyun Chen:
Some properties of the family $\Gamma$ of modular Lie superalgebras

Guoen Hu, Wentan Yi:
Estimates for the commutator of bilinear Fourier multiplier

Abdelmalek Azizi, Ali Mouhib:
On the Hilbert $2$-class field tower of some abelian $2$-extensions over the field of rational numbers

Rovshan A. Bandaliev:
Corrections to the paper "The boundedness of certain sublinear operator in the weighted variable Lebesgue spaces"


[Contents of Czechoslovak Mathematical Journal]